Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The aerodynamics of supersonic biplanes


Authors: W. R. Sears and H. S. Tan
Journal: Quart. Appl. Math. 9 (1951), 67-76
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/44988
MathSciNet review: 44988
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Busemann, Aerodynamischer Auftrieb bei Ueberschallgeschwindigkeit. Luftfahrtforschung 12, 210-220, 1935.
  • [2] Jacques Hadamard, Lectures on Cauchy's problem in linear partial differential equations, Yale University Press, 1928.
  • [3] Max A. Heaslet and Harvard Lomax, The use of source-sink and doublet distributions extended to the solution of arbitrary boundary value problems in supersonic flow, Tech. Notes. Nat. Adv. Comm. Aeronaut., 1948 (1948), no. 1515, 48. MR 0023159
  • [4] John C. Evvard, Distribution of wave drag and lift in the vicinity of wing tips at supersonic speeds, Tech. Notes Nat. Adv. Comm. Aeronaut., 1947 (1947), no. 1382, 28 pp. (5 plates). MR 0020900
  • [5] John C. Evvard and L. Richard Turner, Theoretical lift distribution and upwash velocities for thin wings at supersonic speeds, Tech. Notes Nat. Adv. Comm. Aeronaut., 1947 (1947), no. 1484, 36 pp. (12 plates). MR 0022130
  • [6] Maxime Bocher, An introduction to the study of integral equations, Cambridge University Press, 1909.
  • [7] M. J. Lighthill, The supersonic theory of wings of finite span, Rep. and Memoranda no. 2001 (8079), Ministry of Supply [London], Aeronaut. Res. Council, 1944. MR 0017091
  • [8] H. S. Tan, The wave drag of a supersonic biplane of finite span, A thesis submitted in partial fulfillment of the requirements for the degree Ph.D., Cornell University, 1949.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/44988
Article copyright: © Copyright 1951 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website